# SDR ULX2004F00002

- Difficulty date: March 10, 2004
- Submitted: April 21, 2004
- Operation: Air carrier
- Aircraft: N226LA
- Make and model: Snias AS350B2
- Aircraft serial: 3310
- System (JASC): 3340 · Exterior Lighting
- Part: Housing
- Part number: 017601
- Condition: Cracked
- Location: Spot Light
- Part time: 433 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CRACKED AT DRIVE FLANGE WELD.  POSSIBLE CAUSE, AERODYNAMIC AND MECHANICAL FORCES AT DRIVE FLANGE.  RECOMMENDATION- USE OF STRONGER BASE MATERIAL AND STRICTER CONTROL OF WELDING PROCESS.
